# SDR ASAA2022032637815

- Difficulty date: March 26, 2022
- Submitted: April 12, 2022
- Operation: Air carrier
- Aircraft: N921AK
- Make and model: Boeing 737
- Aircraft serial: 43337
- Aircraft time: 1,515 hours, 455 cycles
- Engine: Cfmint LEAP1B21
- System (JASC): 7320 · Fuel Controlling System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 05-020-01. FOUND SMT ON ENG #1. "ENG 1 EEC C2" - LONG TERM FAULT. GROUNDED - YES. DEFERRED PER T/C 05-020-01. REPAIR WITHIN 225 FLIGHT HOURS. AFTER PERFORMING B737-9 IFIM TASK G73-10-00-810-803 NO LATCHED MESSAGES FOUND & NO MAINTENANCE ACTION REQ FOUND TO BE INTERMITTENT FAULT.
